MathSciNet Relay Station
MathSciNet bibliographic data
MR699428 (85b:47062) 47H07 (34G99 34K30)
Saet, Yuly A. Geometrical properties of cones and the comparison of solutions of differential equations. Proc. Amer. Math. Soc. 88 (1983), no. 3, 533–536.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement